MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Codes Failure to Power Up (1476); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.During an event, the labsystem pro ep recording system - clearsign ii amplifier was selected for use.It was reported that amplifier was not functioning.The amplifier was stopped responding mid-procedure.It was noted that heparine saline fluid splashed onto electrical equipment pendant and potentially entered a power socket and circuit breaker, thus, losing power to all equipment.The equipment was rebooted without issues except for the clearsign amplifier.Connection between workstation could not be restored despite all troubleshooting suggested by technical support.Due to this the procedure was cancelled.Patient had been sedated at the time of cancellation.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Clearsign ii amplifier was evaluated by boston scientific due to not functioning.Equipment analysis was preformed and the amplifier passed functional testing.No problem was detected.Equipment was found to be within specifications.Based on all the available information the ultimate cause of the event that led to the procedure cancellation was not determined.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.During an event, the labsystem pro ep recording system - clearsign ii amplifier was selected for use.It was reported that amplifier was not functioning.The amplifier was stopped responding mid-procedure.It was noted that heparine saline fluid splashed onto electrical equipment pendant and potentially entered a power socket and circuit breaker, thus, losing power to all equipment.The equipment was rebooted without issues except for the clearsign amplifier.Connection between workstation could not be restored despite all troubleshooting suggested by technical support.Due to this the procedure was cancelled.Patient had been sedated at the time of cancellation.It was further reported that a work order was performed onsite.The unit was turned on and confirmed to be faulty.The software was note able to communicate with the amplifier.A refurbished clearsign amplifier was connected and communicated properly with the pc unit software.The unit passed functional test.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20306967
Report Number2124215-2024-60261
Device Sequence Number7588572
Product Code DRQ
UDI-Device Identifier08714729884941
UDI-Public08714729884941
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D911086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown